Probabilistic Representation and Approximation for Coupled Systems of Variational Inequalities
Elie, Romuald; Kharroubi, Idris (2010), Probabilistic Representation and Approximation for Coupled Systems of Variational Inequalities, Statistics & Probability Letters, 80, 17-18, p. 1388-1396. http://dx.doi.org/10.1016/j.spl.2010.05.003
TypeArticle accepté pour publication ou publié
Journal nameStatistics & Probability Letters
MetadataShow full item record
Abstract (EN)Our study is dedicated to the probabilistic representation and numerical approximation of solutions to coupled systems of variational inequalities. The dynamics of each component of the solution is driven by a different linear parabolic operator and suffers a non-linear dependence in all the components of the solution. This dynamics is combined with a global structural constraint between all the components of the solution including the practical example of optimal switching problems. In this paper, we interpret the unique viscosity solution to this type of coupled systems of variational inequalities as the solution to one-dimensional constrained BSDEs with jumps introduced recently in . In the spirit of , this new representation allows for the introduction of a natural entirely probabilistic numerical scheme for the resolution of these systems.
Subjects / KeywordsMonte Carlo simulations; viscosity solutions; variational inequalities; BSDE with jumps; Switching problems
Showing items related by title and author.